Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 451–458 (Mi mz6438)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of conjugate functions by Cesáro sums

L. P. Falaleev


Full text: PDF file (419 kB)

English version:
Mathematical Notes, 1980, 28:3, 694–697

Bibliographic databases:

UDC: 517.5
Received: 20.06.1978

Citation: L. P. Falaleev, “Approximation of conjugate functions by Cesáro sums”, Mat. Zametki, 28:3 (1980), 451–458; Math. Notes, 28:3 (1980), 694–697

Citation in format AMSBIB
\Bibitem{Fal80}
\by L.~P.~Falaleev
\paper Approximation of conjugate functions by Ces\'aro sums
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 451--458
\mathnet{http://mi.mathnet.ru/mz6438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594212}
\zmath{https://zbmath.org/?q=an:0444.42001}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 3
\pages 694--697
\crossref{https://doi.org/10.1007/BF01158330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200013}


Linking options:
  • http://mi.mathnet.ru/eng/mz6438
  • http://mi.mathnet.ru/eng/mz/v28/i3/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Falaleev, “Approximation of conjugate functions by generalized Abel–Poisson operators”, Math. Notes, 67:4 (2000), 505–511  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Y. A. Rovba, P. G. Patseika, “Approximations of conjugate functions by partial sums of conjugate Fourier series with respect to a certain system of Chebyshev – Markov algebraic fractions”, Russian Math. (Iz. VUZ), 64:9 (2020), 61–75  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:138
    Full text:61
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021